advertisement
Question
Posted by: jackie | 2007/08/16

HRT. Will I be able to fall pregnant?

I am 36 years, turning 37 in September. My Estrogen levels were extremely low and gyne prescribed Activelle, a hormonal replacement tablet I am taking everyday. I have been on this treatment for 3 months and will have a check up in another 3 months. I want to fall pregnant in the next year or so.
What are the chances of returning to normal? and what causes the depletion of estrogen in the body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The cause would really be determined by the levels of your other hormones. It may be that you are not ovualating. Early menopause is also a cause, but the diagnosis cannot be made just on the oestrogen levels.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement